# SDR CA021101006

- Difficulty date: October 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Failed
- Location: Mlg Actuator Ind
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT SELECTED THE GEAR DOWN DURING APPROACH. THE NOSE GEAR AND THE LT MAIN INDICATIONS SHOWED 'DOWN & LOCKED'. THE RT GEAR INDICATOR WAS SHOWING A 'GEAR UNSAFE' CONDITION.  THE PILOT USED THE EMERGENCY GEAR PUMP TO INSURE THAT THE GEAR WAS INDEED DOWN AND LOCKED.THERE WAS NO MOVEMENT FROM THE HYDRAULIC HAND PUMP, SO THE GEAR WAS RETRACTED AND CYCLED AN ADDITIONAL FOUR (4) TIMES BEFORE THE GEAR SAFE INDICATION WAS ACHIEVED. WHEN THE AIRCRAFT RETURNED TO BASE, MAINTENANCE PERFORMED THE FUNCTION TEST OF THE LANDING GEAR & EMERGENCY EXTENSION SYSTEMS WITH NO DEFECTS OCCURRING.HOWEVER, WHEN THE RT GEAR 'DOWN INDICATION SWITCH' WAS COOLED TO APPROX. -15(C) THE SNAG COULD BE DUPLICATED.AN OVERHAULED GEAR AC
